# SDR DALA2020010500056

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 122,692 hours, 22,189 cycles
- Engine: Ge CF680C2B4
- Engine time: 97,134 hours, 12,414 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1504 - DIV - TO POS AFTER LT IDG FAILED IN FLIGHT AND APU WOULD NOT START AFTER MULTIPLE ATTEMPTS. CORRECTIVE ACTION: FOUND APU INLET DOOR ACTUATOR AT FAULT. LOCKING APU DOOR IN OPEN POSITION AND WILL RUN APU INFLIGHT (LP 6677510). LT IDG PLACED ON MEL. FLIGHT TO CONTINUE TO SJU FOR CREW CHANGE AND CONTINUATION TO ATL. REPLACED APU ECB (LP 1428180), AND IDG AND IDG COOLER. LP 6677509
